# SDR SWIA201642577

- Difficulty date: September 2, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 31,628 hours, 26,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, CENTER VANE L/E IS CHAFED.  REMOVED AND INSTALLED NEW LT INBD FLAP, VANE CENTER L/E CAP, PN 601R14303-51 IAW SRM AND STS EA.
